# SDR MWEA020174

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 5956034514
- Condition: Cracked
- Location: Station 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 980 BY LONGERON 27 RIGHT HAS A CRACKED SUPPORT.  --  REMOVED AND REPLACED FLOOR SUPPORT.
